Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 300, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 23, 2017, 9:21 PM EDT for 4 counties in Georgia. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2017, 9:21 PM EDT (01:21 UTC)
- Expired
- Jul 23, 2017, 10:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, GA, Hancock County, GA, Taliaferro County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 9:41 PM EDT | TSTM WND DMG | 2 E Barnett, GA | TREE REPORTED DOWN ON I-20 W AT THE MILE 158 MARKER. |
| Jul 23, 9:57 PM EDT | TSTM WND DMG | 1 S Cedar Rock, GA | TREE BLOWN DOWN ON I-20 NEAR DURHAM RD BY THE COUNTY LINE. |
| Jul 23, 10:09 PM EDT | TSTM WND DMG | 2 Nne Norris, GA | TREE REPORTED DOWN AT THE INTERSECTION OF W ELAM CHURCH RD AND JACK RAY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 759 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
838
WUUS52 KFFC 240121
SVRFFC
GAC133-141-265-301-240200-
/O.NEW.KFFC.SV.W.0300.170724T0121Z-170724T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
921 PM EDT SUN JUL 23 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Warren County in east central Georgia...
Northeastern Hancock County in east central Georgia...
East central Greene County in east central Georgia...
Taliaferro County in east central Georgia...
* Until 1000 PM EDT
* At 921 PM EDT, a severe thunderstorm was located over Robinson, or
near Crawfordville, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Warrenton, Crawfordville, Union Point, White Plains, Siloam,
Norwood, Sharon, Camak, Cadley, Robinson, Mayfield, Daniel Springs,
Powelton, Barnett, Lyneville, Raytown, Alexander Stephens Park and
Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3331 8273 3354 8311 3369 8302 3369 8299
3367 8291 3362 8288 3364 8287 3364 8285
3357 8263 3350 8260
TIME...MOT...LOC 0121Z 299DEG 18KT 3359 8299
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
195
WWUS52 KFFC 240145
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
945 PM EDT SUN JUL 23 2017
GAC133-240155-
/O.CAN.KFFC.SV.W.0300.000000T0000Z-170724T0200Z/
Greene GA-
945 PM EDT SUN JUL 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GREENE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3331 8273 3348 8300 3350 8298 3358 8301
3366 8295 3367 8291 3362 8288 3364 8287
3364 8285 3357 8263 3349 8260
TIME...MOT...LOC 0145Z 298DEG 17KT 3354 8288
$$
GAC141-265-301-240200-
/O.CON.KFFC.SV.W.0300.000000T0000Z-170724T0200Z/
Warren GA-Hancock GA-Taliaferro GA-
945 PM EDT SUN JUL 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR WESTERN WARREN...NORTHEASTERN HANCOCK AND TALIAFERRO COUNTIES...
At 945 PM EDT, a severe thunderstorm was located over Crawfordville,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Warrenton, Crawfordville, Norwood, Sharon, Camak, Cadley, Robinson,
Mayfield, Powelton, Barnett, Lyneville, Raytown, Alexander Stephens
Park and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3331 8273 3348 8300 3350 8298 3358 8301
3366 8295 3367 8291 3362 8288 3364 8287
3364 8285 3357 8263 3349 8260
TIME...MOT...LOC 0145Z 298DEG 17KT 3354 8288
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 8:02 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 23, 8:02 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 802 PM EDT Sun Jul 23 2017 .UPDATE... Numerous showers and thunderstorms continue across the region, especially toward Athens. Those traveling I-85 north and along I-20 east of the metro ATL should heed caution as very strong storms may cross these interstates over the next couple of hours. Gusty winds, heavy rain and frequent lightning are the main threats. We have had some reports of small hail with these storms. Training of storms may also lead to localized flooding. Anticipate this activity to continue to move southeast and diminish through the evening with loss of daytime heating. && .PREV DISCUSSION... /Issued 734 PM EDT Sun Jul 23 2017/ PREV DISCUSSION... /Issued 308 PM EDT Sun Jul 23 2017/ SHORT TERM /Tonight through Monday Night/... Recent analysis of afternoon water vapor imagery reveals a mid level synoptic pattern over the CONUS characterized by a persistent ridge over the western US...and an amplifying cyclonic flow regime over the eastern US. The most notable feature east of the Rockies is a southeastward moving shortwave trough over the western Great Lakes. MEanwhile at the sfc...a weak sfc front extended roughly from the Great Lakes S/SW through IN,IL, MO, and AR...with a weak trough extending down the Piedmont of the Carolinas into Georgia. Rest of today and tonight: Forecast is complicated by numerous outflow boundaries and convectively induced perturbations in the mean flow. This morning's MCS over KY has diminished...although its outflow boundary has helped several complexes develop over eastern TN and western NC. Think highest concentration of convective coverage will be across north Georgia where any larger scale outflow could be influenced by orographic processes and perhaps the weak sfc trough. Nonetheless...with MLCAPE between 2000-3000J/Kg across the entire CWA...storms could pop up anywhere. Downburst winds the main threat with low level lapse rates over 7C/km and PWs near 2 inches. The HRRR has been consistent in showing redevelopment across KY/TN towards sunset tonight /likely influenced by morning MCS and the weak front/. It is possible some of this convection could impact far north Georgia after midnight...though confidence is low given time of day and weak flow. Showing slight POPs for now to reflect this possibility...with a diminishing trend towards sunrise. Much of the same story for Monday as sfc troughing continues and Great Lakes shortwave moves into New England. Aforementioned weak front will likely be closer to the state...but still far enough away to not have a profound impact on convective initiation. Forecast will be complicated again by outflow boundaries and convectively induced perturbations in the mid levels. All things considered...trend should still remain largely diurnally driven. Temps will be hot...and it will be humid. Kovacik LONG TERM /Tuesday through Sunday/... No major changes to the long term from the previous forecast. A weak trough of low pressure will remain over the CWA early in the long term. This will develop into a closed low over Georgia by Wednesday and as the H5 ridge builds over the middle of the country, this will push the low out of Georgia however there are discrepancies in the models as to how much moisture will be pushed out as well. Due to this will maintain pops across the CWA for the latter half of the week. The next short wave will move out of the upper plains and toward the CWA toward next weekend increasing the chances of precip late in the week and next weekend. Temperatures will remain at or near climate norms through the long term. 17 AVIATION... 00Z Update... Scattered to numerous showers and thunderstorms moving across the northern TAF sites this evening. This activity will work south and likely dwindle with loss of heating. Some lingering isolated thunderstorms across southern TAF sites should decrease to just VCSH the next couple hours. While activity in TN is becoming better organized this evening, feel these thunderstorms will likely diminish as they cross far northern GA. VFR conditions are expected (apart from any precipitation activity) through the overnight as convective debris erodes. Fog/stratus formation seems fairly limited given dewpoint depressions. However, for those that received plentiful rain this afternoon/evening, you may see patchy ditch fog by early morning. CU decks will increase by mid morning tomorrow to around 4KFT. Another convective day in store with development expected by 16-17Z. West winds will continue through the TAF period. //ATL Confidence...00Z Update... Medium confidence on evening/overnight convection potential. High confidence on all other elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 96 75 91 73 / 60 40 50 40 Atlanta 91 75 89 74 / 60 40 50 40 Blairsville 89 69 85 67 / 60 50 50 40 Cartersville 92 73 88 72 / 60 40 50 40 Columbus 95 75 92 75 / 50 40 50 40 Gainesville 91 74 88 73 / 60 40 50 40 Macon 93 75 92 74 / 50 40 50 40 Rome 92 72 89 73 / 60 40 50 40 Peachtree City 92 73 90 72 / 60 40 50 40 Vidalia 92 76 92 74 / 60 40 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Kovacik LONG TERM....17 AVIATION...26
Hazardous weather outlook, Jul 23, 4:36 AM EDT, 16 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 436 AM EDT Sun Jul 23 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 436 AM EDT Sun Jul 23 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered showers and thunderstorms are expected across north and central Georgia this afternoon and evening. A few strong to severe thunderstorms will be possible. The main hazards with any storms that develop will be strong gusty winds, heavy rainfall, frequent lightning, and small hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered thunderstorms are possible each day mainly in the afternoon and evening...a few storms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 23, 7:24 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
724 PM EDT SUN JUL 23 2017
GAZ022-023-033-034-045-240015-
Hall GA-North Fulton GA-DeKalb GA-Forsyth GA-Gwinnett GA-
724 PM EDT SUN JUL 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...NORTH
FULTON...NORTHERN DEKALB...SOUTHWESTERN FORSYTH AND GWINNETT COUNTIES
UNTIL 815 PM EDT...
At 723 PM EDT...strong thunderstorms extended from near Buford to
near Norcross, moving east at 5 mph.
HAZARD...40 mph wind, dime sized hail, frequent lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lawrenceville, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Duluth, Sugar Hill, Snellville, Suwanee, Buford, Lilburn,
Chamblee, Norcross, Doraville, Braselton, Berkeley Lake, Rest Haven,
Tucker and Mountain Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3413 8381 3412 8382 3408 8384 3379 8410
3388 8432 3400 8435 3418 8409
TIME...MOT...LOC 2323Z 284DEG 6KT 3409 8397 3391 8418
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 23, 7:29 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
729 PM EDT SUN JUL 23 2017
GAZ024-025-027-036-240015-
Madison GA-Banks GA-Jackson GA-Clarke GA-
729 PM EDT SUN JUL 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN BANKS...
EASTERN JACKSON AND NORTHERN CLARKE COUNTIES UNTIL 815 PM EDT...
At 728 PM EDT...strong thunderstorms extended from near Danielsville
to near Arcade, moving east at 15 mph.
HAZARD...40 mph wind, dime sized hail, frequent lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Jefferson, Commerce, Danielsville, Arcade, Nicholson, Comer,
Colbert, Ila, Hull, Athens-Clarke County, Westgate Park, the James
Holland Youth Sports Complex, Pocataligo, Diamond Hill, the Sandy
Creek Recreation Area, Oconee Heights, Barretts Mill, Paoli, Apple
Valley and Neese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3424 8335 3422 8335 3424 8334 3419 8309
3417 8310 3415 8306 3412 8305 3411 8303
3410 8304 3407 8300 3404 8312 3405 8314
3402 8318 3396 8345 3407 8363 3426 8347
TIME...MOT...LOC 2328Z 283DEG 11KT 3416 8323 3407 8362
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 23, 7:33 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
733 PM EDT SUN JUL 23 2017
GAZ056>058-068-070-071-240015-
Butts GA-Lamar GA-Monroe GA-Spalding GA-Pike GA-Henry GA-
733 PM EDT SUN JUL 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...NORTHWESTERN
MONROE...EASTERN SPALDING...NORTHEASTERN PIKE AND SOUTHEASTERN HENRY
COUNTIES UNTIL 815 PM EDT...
At 732 PM EDT...a strong thunderstorm was over Orchard Hill, moving
east at 15 mph.
HAZARD...40 mph wind, dime sized hail, frequent lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, Barnesville, Jackson, Forsyth, Locust Grove, Flovilla,
Milner, Jenkinsburg, Orchard Hill, Aldora, East Griffin, Walker Mill,
Blount, Luella, Liberty Hill, Collier, Johnstonville, Highland Mills,
Towalaga and Experiment.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3302 8427 3328 8433 3344 8401 3324 8387
3297 8393
TIME...MOT...LOC 2332Z 266DEG 13KT 3321 8421
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 23, 8:20 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
820 PM EDT SUN JUL 23 2017
GAZ027-036>039-050-051-240045-
Taliaferro GA-Wilkes GA-Madison GA-Oglethorpe GA-Clarke GA-Oconee GA-
Greene GA-
820 PM EDT SUN JUL 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
NORTHWESTERN WILKES...SOUTHEASTERN MADISON...OGLETHORPE...
SOUTHEASTERN CLARKE...SOUTHEASTERN OCONEE AND GREENE COUNTIES UNTIL
845 PM EDT...
At 820 PM EDT...a strong thunderstorm was over Arnoldsville, or near
Lexington...moving southeast at 40 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Greensboro, Lexington, Union Point, Comer, Crawford, Colbert,
Arnoldsville, Woodville, White Plains, Siloam, Carlton, Maxeys,
Rayle, Athens-Clarke County, Stephens, Veazey, Smithonia, Wrayswood,
Hutchings and Barnett Shoals.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3345 8310 3364 8337 3369 8340 3371 8343
3411 8317 3408 8300 3405 8299 3403 8293
3401 8294 3401 8291 3398 8286 3398 8285
3399 8284 3397 8278 3399 8272 3398 8267
TIME...MOT...LOC 0020Z 301DEG 36KT 3388 8322
WIND...50MPHSpecial weather statement, Jul 23, 8:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT SUN JUL 23 2017
GAZ036>039-049>051-061-062-240115-
Taliaferro GA-Wilkes GA-Morgan GA-Hancock GA-Warren GA-Oglethorpe GA-
Clarke GA-Oconee GA-Greene GA-
846 PM EDT SUN JUL 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...
NORTHEASTERN MORGAN...NORTHERN HANCOCK...NORTHWESTERN WARREN...
OGLETHORPE...SOUTHEASTERN CLARKE...SOUTHEASTERN OCONEE AND GREENE
COUNTIES UNTIL 915 PM EDT...
At 846 PM EDT...a line of strong thunderstorms was along a line
extending from Martinez to near Tignall to near Greshamville...and
moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Washington, Greensboro, Watkinsville, Crawfordville, Lexington, Union
Point, Crawford, North High Shoals, Tignall, Arnoldsville, Woodville,
White Plains, Siloam, Norwood, Maxeys, Bishop, Rayle, Sharon, Camak
and Reynolds Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3364 8248 3366 8251 3364 8256 3365 8258
3363 8258 3363 8262 3361 8265 3344 8258
3334 8314 3339 8319 3338 8322 3340 8321
3340 8323 3384 8351 3402 8294 3397 8278
3399 8266 3386 8261 3386 8257 3383 8260
TIME...MOT...LOC 0046Z 324DEG 15KT 3350 8209 3385 8271 3362 8327
WIND...50MPHLocal storm report, Jul 23, 9:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM LIGHTNING 2 NW AUBURN 34.03N 83.85W
07/23/2017 BARROW GA 911 CALL CENTER
HOME STRUCK BY LIGHTNING AT 364 MEADOW TRACE DR.
&&
EVENT NUMBER FFC1701117
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:20 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 25 min |
| Jul 23, 8:46 PM EDT | Special Weather Statement | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Wilkes | 29 min |
| Jul 23, 8:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 50 min |
| Jul 23, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren | 49 min |
| Jul 23, 10:36 PM EDT | Special Weather Statement | FFC | Washington | 24 min |
| Jul 23, 10:38 PM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jul 23, 11:28 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jul 24, 2:55 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Monroe | 50 min |
| Jul 24, 3:06 PM EDT | Special Weather Statement | FFC | Glascock | 39 min |
| Jul 24, 3:08 PM EDT | Special Weather Statement | FFC | DeKalb | 52 min |
| Jul 24, 3:14 PM EDT | Special Weather Statement | FFC | Jasper | 46 min |
| Jul 24, 3:34 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 24, 3:46 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 44 min |
| Jul 24, 3:49 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 41 min |
| Jul 24, 3:58 PM EDT | Special Weather Statement | FFC | Coweta | 47 min |
| Jul 24, 4:09 PM EDT | Special Weather Statement | FFC | Henry | 51 min |
| Jul 24, 4:18 PM EDT | Special Weather Statement | FFC | Fayette | 42 min |
| Jul 24, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 38 min |
| Jul 24, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 50 min |
| Jul 24, 4:51 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Spalding | 39 min |
| Jul 24, 4:56 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 49 min |
| Jul 24, 5:15 PM EDT | Flash Flood Warning | FFC | Henry | 6 hr |
| Jul 24, 5:31 PM EDT | Special Weather Statement | FFC | Pike, Upson | 44 min |
| Jul 24, 5:35 PM EDT | Special Weather Statement | FFC | Lamar | 40 min |
| Jul 24, 6:13 PM EDT | Special Weather Statement | FFC | Upson | 47 min |
| Jul 24, 6:25 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 35 min |
| Jul 24, 7:01 PM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Talbot, Taylor, Upson | 6 hr |
| Jul 24, 7:06 PM EDT | Special Weather Statement | FFC | Crawford, Harris, Macon, Peach, Talbot, Taylor | 39 min |
| Jul 24, 7:38 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Schley, Taylor | 37 min |
| Jul 24, 7:44 PM EDT | Special Weather Statement | FFC | Sumter | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.